


default search action
"On Periodic orbits of 3D Symmetric Piecewise Linear Systems with Real ..."
Enrique Ponce, Javier Ros (2009)
- Enrique Ponce
, Javier Ros
:
On Periodic orbits of 3D Symmetric Piecewise Linear Systems with Real Triple eigenvalues. Int. J. Bifurc. Chaos 19(7): 2391-2399 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.